Mathematical Physics

[1] The quantization of gravity

Claus Gerhardt Ruprecht-Karls-Universität, Institut für Angewandte Mathematik

Mathematical Physics mathscidoc:1609.22008

Adv. Theor. Math. Phys., 22, (3), 709 - 757, 2018.10
[ Download ] [ 2016-09-19 23:54:28 uploaded by gerhardt ] [ 16225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Braiding Statistics and Link Invariants of Bosonic/Fermionic Topological Quantum Matter in 2+1 and 3+1 dimensions

Pavel Putrov IAS Princeton Juven Wang IAS Princeton Shing-Tung Yau Harvard University

Mathematical Physics mathscidoc:1711.22001

Annals of Physics, 384, (254), 254-287, 2017.9
[ Download ] [ 2017-11-01 02:36:31 uploaded by juvenwang ] [ 11604 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Existence of Multi-dimensional Contact Discontinuities for the Ideal Compressible Magnetohydrodynamics

Yanjin Wang Xiamen University Zhouping Xin The Chinese University of Hong Kong

Analysis of PDEs Mathematical Physics arXiv subject: Analysis of PDEs (math.AP) arXiv subject: Mathematical Physics (math-ph) mathscidoc:2112.03001

2021.12
[ Download ] [ 2021-12-16 13:24:36 uploaded by yanjin_wang ] [ 2864 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A note on phase transitions for the Smoluchowski equation with dipolar potential

Pierre Degond Institut de Math´ematiques de Toulouse Amic Frouvelle Universit´e de PARIS-DAUPHINE Jian-Guo Liu Duke University

Mathematical Physics mathscidoc:1702.22003

2014.1
[ Download ] [ 2017-02-08 10:05:58 uploaded by jianguo ] [ 2391 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Morrey spaces in harmonic analysis

David R. Adams Department of Mathematics, University of Kentucky Jie Xiao Department of Mathematics and Statistics, Memorial University of Newfoundland

Functional Analysis Mathematical Physics mathscidoc:1701.12018

Arkiv for Matematik, 50, (2), 201-230, 2010.7
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 2179 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The Principle of the Fermionic Projector

Felix Finster University of Regensburg

Mathematical Physics mathscidoc:1609.22006

AMS/IP Studies in Advanced Mathematics, 35, 2006
[ Download ] [ 2016-09-11 23:40:18 uploaded by felix ] [ 2114 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Comments on AdS_2 Gravity

Alejandra Castro University of Amsterdam Wei Song Tsinghua University

Mathematical Physics mathscidoc:1702.22020

Eprint Arxiv, 24, 2014.11
[ Download ] [ 2017-02-28 08:55:14 uploaded by songwei ] [ 2047 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A review of geometric, topological and graph theory apparatuses for the modeling and analysis of biomolecular data

Kelin Xia Guo-Wei Wei

Mathematical Physics mathscidoc:1702.22001

[ Download ] [ 2017-02-01 02:51:11 uploaded by Guo_Wei_Wei ] [ 2004 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Calabi-Yau manifolds with isolated conical singularities

Hans-Joachim Hein Fordham University Song Sun Stony Brook University

Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics Symplectic Geometry mathscidoc:1806.01002

Distinguished Paper Award in 2018

Publications mathématiques de l'IHÉS, 126, (1), 73-130, 2017.11
[ Download ] [ 2018-06-27 17:39:48 uploaded by hhein ] [ 1840 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A GLSM view on homological projective duality

Zhuo Chen YMSC, Tsinghua University Jirui Guo YMSC, Tsinghua University Mauricio Romo YMSC, Tsinghua University

Category Theory Mathematical Physics Algebraic Geometry mathscidoc:2205.04001

Communications in Mathematical Physics, 2022.5
[ Download ] [ 2022-05-19 15:49:18 uploaded by jrguo ] [ 1828 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A unified field theory II: Gravity interacting with a Yang-Mills and Higgs field

Claus Gerhardt Ruprecht-Karls-Universität, Institut für Angewandte Mathematik

Mathematical Physics mathscidoc:1609.22009

2016
[ Download ] [ 2016-09-20 00:01:40 uploaded by gerhardt ] [ 1811 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Quasi-local mass at the null infinity of the Vaidya spacetime

Mu-Tao Wang Columbia University Po-Ning Chen University of California, Riverside Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology Mathematical Physics Publications of CMSA of Harvard Theoretical Physics mathscidoc:1804.15001

Harv. Univ. Cent. Math. Sci. Appl. Ser. Math., 1, 33-48
[ Download ] [ 2018-04-30 14:16:08 uploaded by mutaowang ] [ 1760 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Gapped Domain Walls, Gapped Boundaries and Topological Degeneracy

Tian Lan Perimeter Institute for Theoretical Physics Juven Wang Massachusetts Institute of Technology Xiao-Gang Wen Massachusetts Institute of Technology

Mathematical Physics mathscidoc:1611.22001

Phys. Rev. Lett., 114, (076402), 2015
[ Download ] [ 2016-11-11 08:12:08 uploaded by juvenwang ] [ 1734 downloads ] [ 1 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
https://arxiv.org/abs/1408.6514 http://journals.aps.org/prl/abstract/10.1103/PhysRevLett.114.076402   -   juvenwang 2016-11-11 08:21:36 Reply
Please log in for comment!
 

[14] Deriving a complete set of eigendistributions for a gravitational wave equation describing the quantized interaction of gravity with a Yang-Mills field in case the Cauchy hypersurface is non-compact

Claus Gerhardt Ruprecht-Karls-Universität, Institut für Angewandte Mathematik

Mathematical Physics mathscidoc:1609.22010

2016
[ Download ] [ 2016-09-20 00:07:17 uploaded by gerhardt ] [ 1691 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] The Continuum Limit of Causal Fermion Systems

Felix Finster University of Regensburg

Mathematical Physics mathscidoc:1609.22007

Fundamental Theories of Physics, 186, 2016
[ Download ] [ 2016-09-11 23:46:11 uploaded by felix ] [ 1648 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] The quantization of a black hole

Claus Gerhardt Ruprecht-Karls-Universität, Institut für Angewandte Mathematik

Mathematical Physics mathscidoc:1609.22011

[ Download ] [ 2016-09-20 01:13:51 uploaded by gerhardt ] [ 1616 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] BV quantization of the Rozansky-Witten model

Kwokwai Chan The Chinese University of Hong Kong Qin Li Southern University of Science and Technology Naichung Conan Leung The Chinese University of Hong Kong

Mathematical Physics mathscidoc:1606.22001

Comm. Math. Phys., 355, (1), 97-144, 2017.10
[ Download ] [ 2016-06-29 17:51:08 uploaded by kwchan ] [ 1581 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] A simple approach for bubble modelling from multiphase fluid simulation

Bo Ren Nankai University Yuntao Jiang Tsinghua University Chenfeng Li Swansea University Ming C. Lin University of North Carolina at Chapel Hill

Mathematical Physics mathscidoc:1608.22006

Computational Visual Media, 1, (2), 171, 2015.6
[ Download ] [ 2016-08-19 18:02:35 uploaded by renbo ] [ 1580 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Yang-Baxter relation planar algebras

Zhengwei Liu Harvard University, Cambridge, MA 02138

Mathematical Physics Quantum Algebra Spectral Theory and Operator Algebra mathscidoc:2207.22007

2016.4
[ Download ] [ 2022-07-07 16:07:22 uploaded by Liuzhengwei ] [ 1527 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Mirror Symmetry for Plane Cubics Revisited

Jie Zhou Perimeter Institute

Mathematical Physics mathscidoc:1608.22009

2016.5
[ Download ] [ 2016-08-21 20:48:37 uploaded by jiespst ] [ 1490 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Time Reversal, SU(N) Yang-Mills and Cobordisms: Interacting Topological Superconductors/Insulators and Quantum Spin Liquids in 3+1D

Meng Guo Harvard University Pavel Putrov Institute for Advanced Study, Princeton Juven Wang Institute for Advanced Study, Princeton

Mathematical Physics mathscidoc:1712.22001

[ Download ] [ 2017-12-03 06:00:04 uploaded by juvenwang ] [ 1475 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] A Path-Integral Approach to Bayesian Inference for Inverse Problems Using the Semiclassical Approximation

Josh C. Chang NIH Van M. Savage UCLA Tom Chou UCLA

Information Theory Mathematical Physics Statistics Theory and Methods Theoretical Physics mathscidoc:1702.19001

Distinguished Paper Award in 2017

Journal of Statistical Physics, 157, 582-602, 2014.11
[ Download ] [ 2017-02-14 09:23:44 uploaded by tomchou ] [ 1470 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] An efficient numerical algorithm for computing the positive dense spectrum of the transmission eigenvalue problem with complex media

Tiexiang Li Department of Mathematics, Southeast University Tsung-Ming Huang Department of Mathematics, National Taiwan Normal University Wen-Wei Lin Department of Applied Mathematics, National Chiao Tung University Jenn-Nan Wang Institute of Applied Mathematics, National Taiwan University

Mathematical Physics mathscidoc:1607.22001

Inverse Problems, 33, 035009, 2017
[ Download ] [ 2016-07-07 12:16:05 uploaded by TMHuang ] [ 1441 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Universal hierarchical structure of quasiperiodic eigenfunctions

Svetlana Jitomirskaya UC Irvine Wencai Liu UC Irvine

Functional Analysis Mathematical Physics mathscidoc:2212.12001

Ann. of Math., 187, (3), 2018.5
[ Download ] [ 2022-12-06 11:17:23 uploaded by iccmdec052022 ] [ 1430 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] De Finetti theorems for braided parafermions

Kaifeng Bu Harvard University, Cambridge, MA, 02138, USA; Zhejiang University, Hangzhou, China Arthur Jaffe Harvard University, Cambridge, MA, 02138, USA Zhengwei Liu Harvard University, Cambridge, MA, 02138, USA; Tsinghua University, Beijing, China Jinsong Wu Harvard University, Cambridge, MA, 02138, USA; Harbin Institute of Technology, Harbin, China

Functional Analysis Mathematical Physics Probability Spectral Theory and Operator Algebra mathscidoc:2207.12005

Communications in Mathematical Physics, 373, 435–456, 2019.10
[ Download ] [ 2022-07-07 15:38:15 uploaded by Liuzhengwei ] [ 1419 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved